Minimal supersolutions of BSDEs under volatility uncertainty

Zitieren

Dateien zu dieser Ressource

Dateien Größe Format Anzeige

Zu diesem Dokument gibt es keine Dateien.

DRAPEAU, Samuel, Gregor HEYNE, Michael KUPPER, 2015. Minimal supersolutions of BSDEs under volatility uncertainty. In: Stochastic Processes and their Applications. 125(8), pp. 2895-2909. ISSN 0304-4149. eISSN 1879-209X. Available under: doi: 10.1016/j.spa.2015.02.002

@article{Drapeau2015Minim-31243, title={Minimal supersolutions of BSDEs under volatility uncertainty}, year={2015}, doi={10.1016/j.spa.2015.02.002}, number={8}, volume={125}, issn={0304-4149}, journal={Stochastic Processes and their Applications}, pages={2895--2909}, author={Drapeau, Samuel and Heyne, Gregor and Kupper, Michael} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/31243"> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/31243"/> <dc:contributor>Kupper, Michael</dc:contributor> <dc:contributor>Heyne, Gregor</dc:contributor> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:creator>Drapeau, Samuel</dc:creator> <dc:creator>Kupper, Michael</dc:creator> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2015-06-23T11:17:07Z</dcterms:available> <dcterms:issued>2015</dcterms:issued> <dcterms:abstract xml:lang="eng">We study the existence of minimal supersolutions of BSDEs under a family of mutually singular probability measures. We consider generators that are jointly lower semicontinuous, positive, and either convex in the control variable and monotone in the value variable, or that fulfill a specific normalization property.</dcterms:abstract> <dc:language>eng</dc:language> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2015-06-23T11:17:07Z</dc:date> <dc:contributor>Drapeau, Samuel</dc:contributor> <dcterms:title>Minimal supersolutions of BSDEs under volatility uncertainty</dcterms:title> <dc:creator>Heyne, Gregor</dc:creator> </rdf:Description> </rdf:RDF>

Das Dokument erscheint in:

KOPS Suche


Stöbern

Mein Benutzerkonto